Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Valerie1987

Accutane and chapped lips

Okay so I'm currently on accutane
i have extremely chapped lips. I got a great chap stick that is working great.  The only problem is, now it's causing me to break out all around my lips :(.  Does anyone know what Chapstick doesn't cause break outs? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×